MAUDE Adverse Event Report: HOVEROUND CORPORATION HOVEROUND; MOTORIZED WHEELCHAIR

HOVEROUND CORPORATION HOVEROUND; MOTORIZED WHEELCHAIR
Model Number MPV5
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Fall (1848); Limb Fracture (4518)
Date of Event 04/21/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No malfunction suspected.The power wheelchair was evaluated and the incident could not be replicated and no malfunction was found.The end user was not wearing the seat belt at the time of the incident.Hoveround's owner's manual warns "to reduce the chance of serious injury or death from tip-over, collision with obstacles, loss of control, or falling from the power wheelchair, keep yourself properly positioned in the seat: keep your seat belt fastened, and always use the seat belt.".
 
Event or Problem Description
The end user stated while operating the power wheelchair it stopped suddenly and she fell.

Brand Name
HOVEROUND
Common Device Name
MOTORIZED WHEELCHAIR
Manufacturer (Section D)
HOVEROUND CORPORATION
6015 31st street e
suite 201
bradenton FL 34203 5317
Manufacturer (Section G)
HOVEROUND CORPORATION
2318 whitfield industrial way
sarasota FL 34243 4047
MDR Report Key17572359
Report Number1056601-2023-00006
Device Sequence Number18209728
Product Code ITI
UDI-Device Identifier00859781000019
UDI-Public(01)00859781000019(10)22/01/21(11)5869973
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMPV5
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/16/2023
Initial Report FDA Received Date08/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/21/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age65 YR
Patient SexFemale
Patient Weight79 KG